zbMATH — the first resource for mathematics

K-stability of constant scalar curvature Kähler manifolds. (English) Zbl 1181.53060
Let \((X,L)\) be a polarised manifold. Recently, it has been shown that if one can find a constant scalar curvature Kähler metric \(g\) on \(X\) whose \((1,1)\)-form \(\omega_{g}\) belongs to the cohomology class \(c_{1}(L)\) then \((X,L)\) is semi-stable, in a number of senses. The paper under review is concerned with Donaldson’s algebraic \(K\)-stability. It is shown that a polarized manifold with a constant scalar curvature Kähler metric and discrete automorphisms is \(K\)-stable.

53C55 Global differential geometry of Hermitian and Kählerian manifolds
14L24 Geometric invariant theory
Full Text: DOI arXiv Link
[1] Arezzo, C.; Pacard, F., Blowing up and desingularizing constant scalar curvature Kähler manifolds, Acta math., 196, 2, 179-228, (2006) · Zbl 1123.53036
[2] Arezzo, C.; Pacard, F., Blowing up and desingularizing constant scalar curvature Kähler manifolds II, Ann. of Math., in press · Zbl 1123.53036
[3] Chen, X.X.; Tian, G., Geometry of Kähler metrics and foliations by holomorphic discs, Publ. math. inst. hautes études sci., 107, 1-107, (2008) · Zbl 1182.32009
[4] Donaldson, S.K., Remarks on gauge theory, complex geometry and 4-manifold topology, (), 384-403
[5] Donaldson, S.K., Scalar curvature and projective embeddings. I, J. differential geom., 59, 3, 479-522, (2001) · Zbl 1052.32017
[6] Donaldson, S.K., Scalar curvature and stability of toric varieties, J. differential geom., 62, 2, 289-349, (2002) · Zbl 1074.53059
[7] Donaldson, S.K., Lower bounds on the Calabi functional, J. differential geom., 70, 3, 453-472, (2005) · Zbl 1149.53042
[8] Donaldson, S.K., Constant scalar curvature metrics on toric surfaces · Zbl 1177.53067
[9] Hartshorne, R., Algebraic geometry, (1977), Springer-Verlag New York · Zbl 0367.14001
[10] Mabuchi, T., Stability of extremal Kähler manifolds, Osaka J. math., 41, 3, 563-582, (2004) · Zbl 1076.32017
[11] Paul, S.; Tian, G., CM stability and the generalised Futaki invariant I, II
[12] Phong, D.H.; Sturm, J.; Ross, J., Deligne pairings and the Knudsen-Mumford expansion, J. differential geom., 78, 475-496, (2008) · Zbl 1138.14003
[13] Ross, J.; Thomas, R.P., A study of the Hilbert-Mumford criterion for the stability of projective varieties, J. algebraic geom., 16, 201-255, (2007) · Zbl 1200.14095
[14] Schoen, R.; Yau, S.-T., Lectures on differential geometry, (), open problems section · Zbl 0886.53004
[15] J. Stoppa, Unstable blowups, J. Algebraic Geom., posted on December 8, 2008, PII S1056-3911(08)00503-1, in press
[16] J. Stoppa, Some applications of K-stability and K-energy, PhD thesis, Università di Pavia, 2008
[17] Székelyhidi, G., Extremal metrics and K-stability, PhD thesis, Imperial College, London, 2006
[18] Tian, G., Kähler-Einstein metrics with positive scalar curvature, Invent. math., 137, 1, 1-37, (1997) · Zbl 0892.53027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.